# SDR SWAA2020072097257

- Difficulty date: July 2, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727i-777
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TO SIDEWALL TRANSITION SUPPORT CORRODED IN 5 PLACES; STA. 727I+5-STA.777; ABOVE STR. 24L; WL.160; LBL-24. / REMOVED CORROSION FROM AFT CARGO COMPARTMENT L/H SIDE SUPPORT ZEE SIDEPLATE BETWEEN STA 727I+5 AND STA 727 LBLK 24 WL 160 ORIGINAL THICKNESS .040' REMOVED .008' REMAINING.032' OUT OF LIMITS I/A/W SRM 53-00-53-1A-2 REPAIRED L/H SIDE ZEE ANGLE SIDEPLATE FROM STA 727G+10 TO STA 797 I/A/W SRM 53-00-53-2R-5 P/N 146A7502-31
